Volume 23, issue 5 (2019)

Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hodge theory for intersection space cohomology
2165

Markus Banagl and Eugénie Hunsicker

On the asymptotic dimension of the curve complex
2227

Mladen Bestvina and Ken Bromberg

Some finiteness results for groups of automorphisms of manifolds
2277

Alexander Kupers

Fourier–Mukai and autoduality for compactified Jacobians, II
2335

Margarida Melo, Antonio Rapagnetta and Filippo Viviani

Homological stability of topological moduli spaces
2397

Manuel Krannich

The extended Bogomolny equations and generalized Nahm pole boundary condition
2475

Siqi He and Rafe Mazzeo

Higher-order representation stability and ordered configuration spaces of manifolds
2519

Jeremy Miller and Jennifer C H Wilson

Spherical CR uniformization of Dehn surgeries of the Whitehead link complement
2593

Miguel Acosta

Shake genus and slice genus
2665

Lisa Piccirillo

Geometrically simply connected $4$–manifolds and stable cohomotopy Seiberg–Witten invariants
2685

Kouichi Yasui

Correction to the article An infinite-rank summand of topologically slice knots
2699

Jennifer Hom

Publication of this issue is now complete.